MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176673PF
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic adrenalectomy, while being applied for the initial trocar entry, the plastic lens of the device fell into the patient cavity but was retrieved.There was no patient injury.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7541550
Report Number9612501-2018-01052
Device Sequence Number13907823
Product Code GCJ
UDI-Device Identifier10884521080645
UDI-Public10884521080645
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176673PF
Device Catalogue Number176673PF
Device Lot NumberJ7M0038X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1